# SDR SWAA2022032106986

- Difficulty date: September 24, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED / REPIARED AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE ON BACK SHOP W/O 39968-1600-0010 IAW SWA EA NO. 1-A53-2076 REV. 11
